RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1997, Volume 33, Number 5, Pages 714–715 (Mi de9278)  

Short Communications

Necessary and sufficient conditions for the existence of singular periodic solutions

Yu. V. Churin

Saint Petersburg State University

Full text: PDF file (364 kB)

English version:
Differential Equations, 1997, 33:5, 720–722

Bibliographic databases:
UDC: 517.938
Received: 25.02.1997

Citation: Yu. V. Churin, “Necessary and sufficient conditions for the existence of singular periodic solutions”, Differ. Uravn., 33:5 (1997), 714–715; Differ. Equ., 33:5 (1997), 720–722

Citation in format AMSBIB
\Bibitem{Chu97}
\by Yu.~V.~Churin
\paper Necessary and sufficient conditions for the existence of singular periodic solutions
\jour Differ. Uravn.
\yr 1997
\vol 33
\issue 5
\pages 714--715
\mathnet{http://mi.mathnet.ru/de9278}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1616420}
\transl
\jour Differ. Equ.
\yr 1997
\vol 33
\issue 5
\pages 720--722


Linking options:
  • http://mi.mathnet.ru/eng/de9278
  • http://mi.mathnet.ru/eng/de/v33/i5/p714

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:33
    Full text:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019